# SDR LR7A2009040900047

- Difficulty date: April 3, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 43,446 hours, 25,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK PER JOB CARD HC5321, FOUND RT FUSELAGE EXTERIOR SKIN WRINKLED AT FS357 TO FS367, WL170 TO WL190.  REPAIRED IAW SMP583 CHAPTER 51-140 PAGE 2 AND FIG 51-140-12.
